# SDR FDEA200903311124

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTIRE SEAT TRACK HAS CORROSION DAMAGE AND GOUGES BETWEEN STA 1320 AND STA 1540, LBL 24.5.  CORROSION FOUND EXCEEDED SRM LIMITS. SEAT TRACK FROM STA 1320 TO STA 1540. REMOVED AND REPLACED IAW SRM 51-10-02 REV.96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
